# SDR 99FDEA00364

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 270, ENG FIRE WARNING BELL SOUNDED AND EXT 2 TIMES.  FIRE WARNING MAIN CARGO SMOKE AND GROUND FAULT DET SYS CHECKED GOOD.  CONNECTORS CHECKED AND CLEANED ON FIRE AND OVHT DET MODULE.  ENG FIRE WARNING TEST PER MM 26-11-001-5. SYS CHECKED SERVICEABLE.
